Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The involution curve determined from a special pencil of $ n$-ics


Author: Josephine H. Chanler
Journal: Trans. Amer. Math. Soc. 42 (1937), 1-15
MSC: Primary 14C21; Secondary 14H45
MathSciNet review: 1501910
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14C21, 14H45

Retrieve articles in all journals with MSC: 14C21, 14H45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1937-1501910-0
Article copyright: © Copyright 1937 American Mathematical Society